MathSciNet Relay Station
MathSciNet bibliographic data
MR621376 22E25 (53C20)
Kaplan, Aroldo Riemannian nilmanifolds attached to Clifford modules. Geom. Dedicata 11 (1981), no. 2, 127–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement